# SDR AALA201707179033

- Difficulty date: July 16, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 50,012 hours, 28,712 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53370613202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING THE MAIN LANDING GEAR DOOR KEEL BEAM HINGE FITTING AND ACTUATOR FITTING, FOUND CRACKS ON THE LEFT DOOR ACTUATOR FITTINGS AT KEEL BEAM RIB W10, BETWEEN STRINGERS 41R AND 42R.  REPLACED THE ACTUATOR FITTINGS IAW EA #271534.
